Advice on Abilify

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

brock9911
New Member


Date Joined Feb 2010
Total Posts : 2
   Posted 2/16/2010 11:03 AM (GMT -6)   
i just started taking abilify and iv been nervous about taking certain medications because of their side effects. i lost a good 30 lbs but i think that was due to my depression...i pretty much had no appetite and i would drink like a fish. but now that im on it i seem to be very tired and have the lack of ambition to do much of anything. i was wondering if this will pass. and also if there is substantial weight gain involved. im currently on 10mgs for my depression and mood disorder and i also take lexapro for my anxiety and ocd along with klonopin. any insight would be greatly appreciated...thanx

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41049
   Posted 2/16/2010 11:25 AM (GMT -6)   
Hi Brock9911,

Welcome to the HealingWell Depression forum. I take abilify and it has really helped me. But I dont' ever remember it making me tired. Hopefully it is just a side effect that will go away. I took risperdol instead for a while but it made me gain weight. So I switched to abilify. I have not gained any weight from it.

I hope that it works for you. It doesn't take real long to see the benefits from it.

Best wishes to you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


brock9911
New Member


Date Joined Feb 2010
Total Posts : 2
   Posted 2/16/2010 11:40 AM (GMT -6)   
thanx alot. i have a tendency to obsess over situations and my health, so the abilify has been a concern of mine. every other medication iv read into had such bad side effects like gaining weight. if your supposed to not be depressed, than how does gaining weight help ha. didnt make much sense to me. but thank you for the insight. i have been taking it for a week now and i think i was tired and lethargic because i was taking it at night and not getting very good sleep. i started taking it in the morning and it seems to be working better. only time can tell so we'll see

thank you brian

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41049
   Posted 2/16/2010 12:07 PM (GMT -6)   
Hi Brian,

I take mine in the morning too. I think that is the best time to take it.

Best wishes to you. I hope that this helps.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19081
   Posted 2/16/2010 10:50 PM (GMT -6)   
brian, i was on it awhile ago, helped me with my thoughts and general cognition. hoping the benefits of the drug kick in soon. the only s/e was when i withdrew from it, apart from that, i found it very helpful. all the best, jamie.
YESTERDAY IS A BUTTERLY WITHOUT WINGS. (ME)
 
DX, MDD, SEVERE BORDERLINE PERSONALITY DISORDER.
 
REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 24, 2017 6:20 AM (GMT -6)
There are a total of 2,780,886 posts in 305,635 threads.
View Active Threads


Who's Online
This forum has 151971 registered members. Please welcome our newest member, cvnmew59.
351 Guest(s), 6 Registered Member(s) are currently online.  Details
Kulinarykidz, Psilociraptor, Pretty kittay, Paxton, sin, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer